Aarhus University Seal / Aarhus Universitets segl

Applications of the moduli continuity method to log K-stable pairs

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

DOI

  • Patricio Gallardo, University of California at Riverside, Washington University St. Louis
  • ,
  • Jesus Martinez-Garcia, University of Essex
  • ,
  • Cristiano Spotti

The ‘moduli continuity method’ permits an explicit algebraisation of the Gromov–Hausdorff compactification of Kähler–Einstein metrics on Fano manifolds in some fundamental examples. In this paper, we apply such method in the ‘log setting’ to describe explicitly some compact moduli spaces of K-polystable log Fano pairs. We focus on situations when the angle of singularities is perturbed in an interval sufficiently close to one, by considering constructions arising from geometric invariant theory (GIT). More precisely, we discuss the cases of pairs given by cubic surfaces with anticanonical sections, and of projective space with non-Fano hypersurfaces, and we show ampleness of the CM line bundle on their good moduli space (in the sense of Alper). Finally, we introduce a conjecture relating K-stability (and degenerations) of log pairs formed by a fixed Fano variety and pluri-anticanonical sections to certain natural GIT quotients.

Original languageEnglish
JournalJournal of the London Mathematical Society
Volume103
Issue2
Pages (from-to)729-759
Number of pages31
ISSN0024-6107
DOIs
Publication statusPublished - Mar 2021

Bibliographical note

Publisher Copyright:
© 2020 The Authors. The publishing rights in this article are licensed to the London Mathematical Society under an exclusive licence.

Copyright:
Copyright 2021 Elsevier B.V., All rights reserved.

    Research areas

  • 14D22, 14J10, 14J45, 14L24 (primary), 32Q20

See relations at Aarhus University Citationformats

ID: 218714733